Biblioteca de la Universidad Complutense de Madrid

Large-time behavior in incompressible Navier-Stokes equations


Carpio, Ana (1996) Large-time behavior in incompressible Navier-Stokes equations. Siam Journal on Mathematical Analysis , 27 (2). pp. 449-475. ISSN 0036-1410

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


We give a development up to the second order for strong solutions u of incompressible Naviel-Stokes equations in R(n), n greater than or equal to 2. By combining estimates obtained from the integral equation with a scaling technique, we prove that, for initial data satisfying some integrability conditions (and small enough, if n greater than or equal to 3), u behaves like the solution of the heat equation taking the same initial data as u plus a corrector term that we compute explicitely.

Tipo de documento:Artículo
Palabras clave:Incompressible Navier-Stokes equations, strong solutions, large time behaviour,asymptotic development, heat equation
Materias:Ciencias > Física > Física matemática
Ciencias > Física > Hidrodinámica
Código ID:15152

W. Borchers, T. Miyakawa, L2 decay for Navier-Stokes °ows in unbounded domains with applications to exterior stationary °ows, Arch. Rat. Mec. Anal., 118 (1992), pp. 273-295.

H. Beirao da Veiga, Existence and asymptotic behavior for strong solutions of the Navier-Stokes equations in the whole space, Indiana Univ. Math. J., 36 (1986), 1, pp. 149-166.

L. Cafarelli, R. Kohn AND L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math. 35 (1982), pp. 771-831.

R. Coifman, P.L. Lions, Y. Meyer, S. Semmes, Compacit¶e par compensation et espaces de Hardy, C.R.A.S. Paris, t. 309 (1989) S¶erie I, pp. 945-949.

R. Coifman, Y. Meyer, Au-delµa des op¶erateurs pseudo-di®¶erentiels, Ast¶erisque, 57, Soci¶et¶e Math¶ematique de France, Paris, 1978.

A. Carpio, Comportement asymptotique des solutions des ¶equations du tourbillon en dimensions 2 et 3, C.R. Acad. Sci. Paris, t. 316(1993), S¶erie I, pp. 1289-1294.

J. Duoandikoetxea, E. Zuazua, Moments, Masses de Dirac et decomposition de fonctions,C.R.A.S. Paris, 315 (1992), pp. 693 - 698.

E.B. Fabes, B.F. Jones, N.M. Riviere, The initial value problem for the Navier-Stokes equations with data in Lp, Arch. Rat. Mech. Anal. 45(1972), pp. 222-240.

C. Fefferman, E.M. Stein, Hp spaces of several variables, Acta Math., 129 (1972), pp.137-193.

Y. Giga, T. Miyakawa, Solutions in Lr of the Navier-Stokes initial value problem, Arch. Rat.Mech. Anal. 89 (1985), pp.267-281.

Y. Giga, T. Miyakawa, H. Osada, Two dimensional Navier-Stokes °ow with measures as initial vorticity, Arch. Rat. Mech. Anal., 104(1988), pp. 223-250.

Y. Giga, T. Kambe, Large time behavior of the vorticity of two dimensional viscous °ow and its applications to vortex formation, Comm. Math. Phys. 117 (1988), pp. 549-568.

[13] E. Hopf, Uber die Anfangswertaufgabe fur die hydrodynamischen Grundgleichungen, Math. Nachr. 4 (1950-51), pp. 213-231.

T. Kato, Strong Lp solutions of the Navier-Stokes equations in Rn with applications to weak solutions, Math. Z. 187 (1984), pp. 471-480.

T. Kato, Strong Lp solutions of Navier-Stokes equations in Morrey Spaces, Bol. Soc. Bras.Mat. 22(1992), pp. 127-155.

T. Kato, T. Fujita, On the Navier-Stokes initial value problem I, Arch. Rat. Mech. Anal.16 (1964), pp. 269-315.

R. Kajikiya, T. Miyakawa, On L2 decay of weak solutions of the Navier-Stokes equations in Rn, Math. Z. 192 (1986), pp. 135-148.

J. Leray, Etude de diverses ¶equations int¶egrales non lin¶eaires et de quelques problµemes que pose l'Hydrodynamique, J. Math. Pures Appl. 12 (1933), pp. 1-82.

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math. 63 (1934),pp. 193-248.

M.E. Schonbek, L2 decay for weak solutions of the Navier-Stokes equations, Arch. Rat. Mech.Anal. 88 (1985), pp. 209-222.

M.E. Schonbek, Large time behavior of solutions to the Navier-Stokes equations, Comm.P.D.E. 11 (1986), pp. 733-763.

M.E. Schonbek, Lower bounds of rates of decay for solutions to the Navier-Stokes equations,J. of the A.M.S. 4 (1991), 3, pp. 423-449.

[23] J. Serrin, The initial value problem for the Navier - Stokes equation , Nonlinear Problems,Proc. Symp. MRC, Univ. Wisconsin, Madison, 1963, pp. 66-98.

M.E. Taylor, Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations, Comm. P.D.E., 17 (1992), 9&10 , pp. 1407-1456.

W. Von Wahl, Regularity questions for Navier-Stokes equations, Approximation methods for Navier-Stokes problems, R. Rautmann ed, Lec. Not. in Math. 771 (1977), pp. 538-542.

Depositado:09 May 2012 09:35
Última Modificación:28 Oct 2016 08:09

Sólo personal del repositorio: página de control del artículo